# SDR ABXA9600577

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59192372
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND STRINGER NR 12 IN THE RIGHT WING CORRODED.  REPAIRED IAW ABX REA D957-15435-MR.
